# SDR UALA2013030701366

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 47,656 hours, 19,046 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRINDING SOUND COMING FROM NOSE WHEEL AREA.    LUBRICATED NLG SHOCK ABSORBER PER MM, OPS CHECKED NORMAL.
